# SDR DALA2024030102885

- Difficulty date: February 26, 2024
- Submitted: March 1, 2024
- Operation: Air carrier
- Aircraft: N344NW
- Make and model: Airbus A320-212
- Aircraft serial: 388
- Aircraft time: 91,763 hours, 42,248 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: UNKNOWN
- Condition: Broken
- Location: Seat Row 15def
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3244 DISC: ASILE EMERGENCY ESCAPE LIGHT IN SEAT 15 DEF BROKEN. C/A: REPLACED HOUSING OK FOR SERVICE. (LP: 5035296)
